Jump to content
  • Sign Up
Sign in to follow this  
Admin

Antidepressants May Cause Skin Issues

Recommended Posts

233px-Venlafaxine_structure.svg.png
The skeleton structure of the SNRI venlafaxine, a typical example of an antidepressant.
image courtesy of Wikimedia Commons

"I’d never heard of antidepressants causing any issues with skin, which made me wonder if anyone else was having the same issue and just putting up with it in silence – or if the whole thing was in my head. I chatted with Dr Zubair Ahmed, the CEO of MedicSpot digital clinics, who confirmed that yes, antidepressants can absolutely cause or worsen skin conditions. ‘These skin issues range from innocent facial flushing to life threatening systemic rashes such as Stevens-Johnson syndrome,’ Dr Ahmed told metro.co.uk. ‘You may also notice purple dots on your skin (Purpura) or a condition called urticaria which is often due to an allergic reaction. ‘Eczema is also associated with antidepressant medication.’ "

How your antidepressants might be messing with your skin, Ellen Scott, Metro

Chai reports a serious rosacea flareup after withdrawing from mirtazapine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Featured Product

  • Latest Products

    • Cos De Baha AZ Azelaic Acid 10% Serum

      $12.75 NOTE: Our shopping cart is disabled. We are using it to display affiliate items which if you click on PURCHASE in the PRODUCT INFORMATION by scrolling below or click on the Amazon banner the RRDi receives a small affiliate fee upon completion of your purchase. Mahalo.

      (0)
    • Thayers Natural Remedies Alcohol-Free Rose Petal Witch Hazel Facial Mist Toner

      $10.23 NOTE: Our shopping cart is disabled. We are using it to display affiliate items which if you click on PURCHASE in the PRODUCT INFORMATION by scrolling below or click on the Amazon banner the RRDi receives a small affiliate fee upon completion of your purchase. Mahalo.

      (0)
×
×
  • Create New...